# SDR AALA20130709010

- Difficulty date: July 8, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 105,099 hours, 17,245 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Circuit
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT LT STRUT DUCT LEAK INDICATION.  REPLACED LT BLEED AIR CONTROL CIRCUIT ASSEMBLY M859.  SYSTEM GROUND CHECKED NORMAL.
